MathSciNet Relay Station
MathSciNet bibliographic data
MR927834 93B27 (34E15 93C10 93C15)
Marino, R.; Kokotović, P. V. A geometric approach to nonlinear singularly perturbed control systems. Automatica J. IFAC 24 (1988), no. 1, 31–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement